# SDR UIEA2019031903591

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,913 hours, 18,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Linkage
- Condition: Lack Of Lube
- Location: Ram Air Inlet
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE, SHOWED ON FINAL APPROACH.  ( FAULT RAM INLET ACTUATOR LUBED LINKAGE AND OPS CHECKED GOOD IAW AMM 21-51-14.  )
